RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1972, Volume 8, Number 1, Page 190 (Mi de1475)  

Letters to the Editor

Comment on conditions for the convergence of spectral expansions corresponding to self-adjoint extensions of elliptic operators

V. A. Il'in, Sh. A. Alimov


Full text: PDF file (91 kB)

Bibliographic databases:

Citation: V. A. Il'in, Sh. A. Alimov, “Comment on conditions for the convergence of spectral expansions corresponding to self-adjoint extensions of elliptic operators”, Differ. Uravn., 8:1 (1972), 190

Citation in format AMSBIB
\Bibitem{IliAli72}
\by V.~A.~Il'in, Sh.~A.~Alimov
\paper Comment on conditions for the convergence of spectral expansions corresponding to self-adjoint extensions of elliptic operators
\jour Differ. Uravn.
\yr 1972
\vol 8
\issue 1
\pages 190
\mathnet{http://mi.mathnet.ru/de1475}
\zmath{https://zbmath.org/?q=an:0226.35002}


Linking options:
  • http://mi.mathnet.ru/eng/de1475
  • http://mi.mathnet.ru/eng/de/v8/i1/p190

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Errata
  • Number of views:
    This page:100
    Full text:45

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020